| Model Number |
SD980.016 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
Event or Problem Description
The patient was doing well and the bone was healed.The patient came back later for control the plate was broken.There's no infection or other harm to the patient.Revision surgery planned (b)(6) 2022 to remove broken plate.
Additional Manufacturer Narrative
Investigation concluded that the devices met all specifications and did not malfunction as the bone was fully healed.No root cause could be established for the breaking of the plates.
Event or Problem Description
The patient was doing well and the bone was healed.The patient came back later for control the plate was broken.There's no infection or other harm to the patient.Revision surgery planned for (b)(6) 2022 to remove broken plate.